Alert archive / Wyoming / Red Flag Warnings in 2020

Red Flag Warning 43, NWS Cheyenne, WY

September 24, 2020

NWS Cheyenne, WY issued this red flag warning at Sep 24, 2020, 2:45 AM MDT. It took effect at Sep 25, 2020, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 24, 2020, 2:45 AM MDT (08:45 UTC)
In effect from
Sep 25, 2020, 11:00 AM MDT
Expired
Sep 25, 2020, 8:00 PM MDT
In force
9 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

539 
WWUS85 KCYS 240845
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
245 AM MDT Thu Sep 24 2020

...CRITICAL FIRE CONDITIONS EXPECTED THURSDAY AND FRIDAY FOR MOST
OF SOUTHEAST WYOMING DUE TO GUSTY WINDS AND LOW HUMIDITIES...

WYZ303>309-250200-
/O.UPG.KCYS.FW.A.0032.200925T1800Z-200926T0200Z/
/O.NEW.KCYS.FW.W.0043.200925T1800Z-200926T0200Z/
/O.CON.KCYS.FW.W.0042.200924T1800Z-200925T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
245 AM MDT Thu Sep 24 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER 
ZONES 303, 304, 305, 306, 307, 308, AND 309... 
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT FRIDAY FOR 
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 303, 304, 
305, 306, 307, 308, AND 309...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Friday. The
Fire Weather Watch is no longer in effect. 


* AFFECTED AREA...Fire weather zones 303, 304, 305, 306, 307, 308,
  and 309.

* WIND...West to southwest 15 to 25 MPH with gusts to 35 MPH 
  Thursday. West 20 to 30 MPH with gusts to 40 MPH Friday. 

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ310-250200-
/O.UPG.KCYS.FW.A.0032.200925T1800Z-200926T0200Z/
/O.NEW.KCYS.FW.W.0043.200925T1800Z-200926T0200Z/
Platte/Goshen/Central and Eastern Laramie-
245 AM MDT Thu Sep 24 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT FRIDAY FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 310...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Friday. The
Fire Weather Watch is no longer in effect. 


* AFFECTED AREA...Fire weather zone 310. Primarily the northern
  portion of the zone.

* WIND...West to northwest 15 to 25 MPH with gusts to 35 MPH.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ301-302-250200-
/O.CON.KCYS.FW.W.0042.200924T1800Z-200925T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
245 AM MDT Thu Sep 24 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER 
ZONES 301 AND 302...

* AFFECTED AREA...Fire weather zones 301 and 302.

* WIND...West to southwest 15 to 25 MPH with gusts to 35 MPH.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Braun
4 follow-up statements
679 
WWUS85 KCYS 242045
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
245 PM MDT Thu Sep 24 2020

...CRITICAL FIRE CONDITIONS EXPECTED THURSDAY AND FRIDAY FOR MOST
OF SOUTHEAST WYOMING DUE TO GUSTY WINDS AND LOW HUMIDITIES...

WYZ303>309-250445-
/O.CON.KCYS.FW.W.0042.000000T0000Z-200925T0200Z/
/O.CON.KCYS.FW.W.0043.200925T1800Z-200926T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
245 PM MDT Thu Sep 24 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR ELEVATED WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 
304, 305, 306, 307, 308, AND 309... .

..RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY
FOR ELEVATED WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 
304, 305, 306, 307, 308, AND 309...

* AFFECTED AREA...Fire weather zones 303, 304, 305, 306, 307, 
  308, and 309. 

* WIND...West to southwest 15 to 25 MPH with gusts to 35 MPH
  Thursday. 

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ301-302-250200-
/O.CON.KCYS.FW.W.0042.000000T0000Z-200925T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
245 PM MDT Thu Sep 24 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR ELEVATED WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301 
AND 302...

* AFFECTED AREA...Fire weather zones 301 and 302.

* WIND...West to southwest 15 to 25 MPH with gusts to 30 MPH.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ310-250445-
/O.CON.KCYS.FW.W.0043.200925T1800Z-200926T0200Z/
Platte/Goshen/Central and Eastern Laramie-
245 PM MDT Thu Sep 24 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
FRIDAY FOR ELEVATED WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 
310...

* AFFECTED AREA...Fire weather zone 310. Primarily the northern 
  portion of the zone. 

* WIND...West to northwest 15 to 25 MPH with gusts to 35 MPH.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ALLEN
352 
WWUS85 KCYS 250153
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
753 PM MDT Thu Sep 24 2020

...CRITICAL FIRE CONDITIONS EXPECTED FRIDAY FOR MOST OF SOUTHEAST
WYOMING DUE TO GUSTY WINDS AND LOW HUMIDITIES...

WYZ303>309-251200-
/O.EXP.KCYS.FW.W.0042.000000T0000Z-200925T0200Z/
/O.CON.KCYS.FW.W.0043.200925T1800Z-200926T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
753 PM MDT Thu Sep 24 2020

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY
WINDS AND LOW HUMIDITY EVENT FOR FIRE WEATHER ZONES 303, 304, 305,
306, 307, 308, AND 309...
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304,
305, 306, 307, 308, AND 309... 

* AFFECTED AREA...Fire weather zones 303, 304, 305, 306, 307,  
  308, and 309. 

* WIND...West to southwest 15 to 25 MPH with gusts to 35 MPH
  Friday.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of 
strong winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

&&

$$

WYZ301-302-250300-
/O.EXP.KCYS.FW.W.0042.000000T0000Z-200925T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
753 PM MDT Thu Sep 24 2020

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY
WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301 AND 302...

Winds have diminished and relative humidities were above 15 percent.
Therefore, the Red Flag Warning will be allowed to expire at 8 PM
this evening.

$$

WYZ310-251200-
/O.CON.KCYS.FW.W.0043.200925T1800Z-200926T0200Z/
Platte/Goshen/Central and Eastern Laramie-
753 PM MDT Thu Sep 24 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 310...

* AFFECTED AREA...Fire weather zone 310. 

* WIND...West to northwest 15 to 25 MPH with gusts to 35 MPH.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of 
strong winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

&&

$$
100 
WWUS85 KCYS 250905
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
305 AM MDT Fri Sep 25 2020

...CRITICAL FIRE CONDITIONS EXPECTED FRIDAY FOR MOST OF SOUTHEAST
WYOMING DUE TO GUSTY WINDS AND LOW HUMIDITIES...

WYZ301-302-260200-
/O.EXB.KCYS.FW.W.0043.200925T1700Z-200926T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
305 AM MDT Fri Sep 25 2020

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE 
WEATHER ZONES 301 AND 302...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM this morning to 8 PM MDT
this evening. 

* AFFECTED AREA...Fire weather zones 301 and 302. 

* WIND...West 15 to 25 MPH with gusts 35 to 40 MPH.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ303>310-260200-
/O.EXT.KCYS.FW.W.0043.200925T1700Z-200926T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
305 AM MDT Fri Sep 25 2020

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR 
FIRE WEATHER ZONES 303, 304, 305, 306, 307, 308, 309, AND 310...

* AFFECTED AREA...Fire weather zones 303, 304, 305, 306, 307, 308,
  309 and 310. 

* WIND...West 15 to 25 MPH with gusts 35 to 40 MPH.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Braun
251 
WWUS85 KCYS 260154
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
754 PM MDT Fri Sep 25 2020

...CRITICAL FIRE WEATHER CONDITIONS SATURDAY AFTERNOON FOR FAR
SOUTHEAST WYOMING AND SOUTHERN NEBRASKA PANHANDLE...

WYZ310-261200-
/O.EXP.KCYS.FW.W.0043.000000T0000Z-200926T0200Z/
/O.NEW.KCYS.FW.W.0044.200926T1800Z-200927T0000Z/
Platte/Goshen/Central and Eastern Laramie-
754 PM MDT Fri Sep 25 2020

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY
WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 310...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT SATURDAY FOR 
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 310...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 6 PM MDT Saturday. 

* AFFECTED AREA...Southern portion of Fire weather zone 310
  affecting central and eastern Laramie County.

* WIND...West to northwest 20 to 30 MPH with gusts 35 to 45 MPH.

* HUMIDITY...10 to 15 percent.

* HAINES...4 to 5.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ301>309-260300-
/O.EXP.KCYS.FW.W.0043.000000T0000Z-200926T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
754 PM MDT Fri Sep 25 2020

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY
WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301, 302, 303, 304,
305, 306, 307, 308, AND 309...

Winds were diminishing and relative humidities were slowly rising
above 15 percent. This trend will continue this evening. Therefore,
the Red Flag Warning will be allowed to expire at 8 PM.

$$

NEZ313-261200-
/O.NEW.KCYS.FW.W.0044.200926T1800Z-200927T0000Z/
Scotts Bluff National Monument/Wildcat Hills-
754 PM MDT Fri Sep 25 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT SATURDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 313...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 6 PM MDT Saturday. 

* AFFECTED AREA...Southern portion of Fire weather zone 313
  affecting Kimball and Cheyenne counties.

* WIND...West to northwest 20 to 30 MPH with gusts to 45 MPH.

* HUMIDITY...13 to 15 percent.

* HAINES...4 TO 5.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of 
strong winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 24, 12:06 AM MDT, 2 hours 39 minutes earlier.

Area forecast discussion, Sep 24, 12:06 AM MDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1206 AM MDT Thu Sep 24 2020

.UPDATE...
Issued at 818 PM MDT Wed Sep 23 2020

The Fire Weather Watch for Friday now includes the Snowy Range.
Smoke forecast was updated and reduced to most of Laramie County
and parts of Albany and Carbon due to the ongoing wildfire in
Carbon County.

&&

.SHORT TERM...(Late this afternoon through Friday night)
Issued at 230 PM MDT Wed Sep 23 2020

A upper ridge axis was situated over the Intermountain West this
afternoon. VIS imagery showed cirrus spreading east to southeast
across the CWA, with some diurnal high-based cumulus as well.
Gusty northwest winds up to 35 mph behind this morning/s frontal
passage has diverted smoke from the Mullen wildfire near Saratoga
WY southeast into northern CO. This trend will continue through
early this evening, when winds shift back to the west.

The warm, dry and hazy/smoky conditions will persist into Friday.
High temperatures Thursday will range from the 80s to lower 90s,
moderating to the mid 70s to mid 80s Friday. It will be breezy
over most of southeast WY with west to southwest winds gusting
30 to 35 mph.

.LONG TERM...(Saturday through Wednesday)
Issued at 230 PM MDT Wed Sep 23 2020

Fairly potent shortwave will track quickly east across the Northern
Rockies and Plains Saturday, dragging a dry cold front through the
region. Pressure gradient tightens with belt of 700/800mb westerly
winds 40 to 50 kt across southeast WY. CAG to CPR 700/850mb heights
peak in low to mid 50 meters. Will need to keep an eye on future
model trends for potential high wind headlines. It will be cooler
on Saturday with 700mb temperatures lowering to 5 to 10C, and even
cooler Sunday with 700mb temperatures from 0 to 6C. Ridging aloft
increases Monday ahead of a stronger shortwave moving toward the
Northern Plains. 700mb temperatures warm slightly, with stronger
westerly flow aloft producing windy conditions across southeast WY.

A strong dry cold front moves rapidly southeast through the CWA
Monday afternoon. Brisk northwest flow aloft develops on the east
side of a stout upper ridge over the western CONUS Tuesday and
Wednesday, with 700mb temperatures plummeting to 0 to -6C by
Wednesday morning. High temperatures will cool significantly, closer
to seasonal normals for the end of September.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1155 PM MDT Wed Sep 23 2020

Relatively calm winds and mostly clear skies are expected through
the night. FEW high level clouds are approaching from the west
that may pass over SE WY terminals over the next few hours. Winds
will pickup once again by late morning with gusts to 25 kts for SE
WY terminals.

&&

.FIRE WEATHER...
Issued at 145 PM MDT Wed Sep 23 2020

Warm, breezy and dry conditions will be conducive to extreme fire
behavior across most of southeast Wyoming Thursday and Friday.
Areas of smoke and haze from Wyoming and Colorado wildfires will
continue to produce poor air quality. A cold front is forecast to
move through the districts Saturday, bringing cooler temperatures
and respite from the smoke and haze. After a brief warmup Monday,
a stronger front will usher in much cooler temperatures Tuesday
and Wednesday.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Red Flag Warning from noon to 8 PM MDT Thursday for WYZ301>309.

     Fire Weather Watch from Friday afternoon through Friday evening
     for WYZ303>310.

NE...None.
&&

UPDATE...AW
SHORT TERM...MAJ
LONG TERM...MAJ
AVIATION...MB
FIRE WEATHER...MAJ
Hazardous weather outlook, Sep 23, 3:39 PM MDT, 11 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
339 PM MDT Wed Sep 23 2020

NEZ002-003-019>021-054-055-095-096-WYZ101>119-242145-
Dawes-Box Butte-Scotts Bluff County-Banner County-Morrill-
Kimball County-Cheyenne-North Sioux-South Sioux-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
339 PM MDT Wed Sep 23 2020

This hazardous weather outlook is for the western Nebraska
Panhandle...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Poor air quality from wildfire smoke and haze will continue.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Critical fire weather concerns will exist Thursday and Friday for
most of southeast Wyoming. Please refer to the latest Red Flag
Warning and Fire Weather Watch products for details.

.Spotter information statement...

Spotter activation will not be required.

Nearby

Red Flag Warnings in Wyoming, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.